Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 99, NWS Rapid City, SD

June 25, 2012Custer County, Fall River County, Pennington County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Jun 25, 2012, 5:53 PM MDT for Custer County, Fall River County, Pennington County, South Dakota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 5:53 PM MDT (23:53 UTC)
Expired
Jun 25, 2012, 6:45 PM MDT
In force
52 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, SD, Fall River County, SD, Pennington County, SD

The radar

The Rapid City radar (KUDX), 64 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2066 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 25, 3:39 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
339 PM MDT MON JUN 25 2012

.DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER
SOUTHEASTERN MT...WITH FRONTAL BOUNDARY/DRY LINE STRETCHING FROM
SOUTH CENTRAL MT...THROUGH EASTERN WY...AND INTO NORTHEASTERN CO.
UPPER LEVEL ANALYSIS HAS LARGE RIDGE OF HIGH PRESSURE CENTERED
OVER THE PLAINS...WITH LOW OFF THE PACIFIC NW COAST. WATER VAPOR
IMAGERY SHOWING MONSOONAL MOISTURE WRAPPING AROUND THE RIDGE INTO
THE NORTHERN PLAINS. A VERY WARM AND MOIST AIRMASS IS IN PLACE TO
THE NORTHEAST OF THE FRONTAL BOUNDARY...WITH HOT AND DRY
CONDITIONS GENERALLY TO THE SOUTH AND WEST OF THE BOUNDARY.
CURRENT TEMPS RANGE FROM THE LOWER 80S OVER PORTIONS OF
NORTHWESTERN SD TO THE UPPER 90S OVER PORTIONS OF NORTHEASTERN WY.
WIMDS ARE SOUTHEASTERLY...BREEZY ACROSS NORTHEASTERN WY AND
NORTHWESTERN SD. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER
THE HIGHER TERRAIN OF EASTERN WY AND ARE TRACKING SLOWLY
NORTHEASTWARD.

HOT CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH TUESDAY...
WITH DRIER AIR MOVING INTO THE AREA DURING THE DAY AS FRONTAL
BOUNDARY MOVES SLOWLY EASTWARD. RIDGE WILL MOVE EAST AND WEAKEN BY
WEDNESDAY...WITH SOME COOLER AND DRIER AIR IN PLACE FOR MID WEEK.
THUNDERSTORM COVERAGE THROUGH TUESDAY NIGHT WILL BE ISOLATED TO
SCATTERED IN NATURE...MAINLY ACROSS NORTHERN AND WESTERN PORTIONS
OF THE CWA.

FOR LATE THIS AFTERNOON AND TONIGHT...ISOLATED TO WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS WILL TRY TO PROGRESS NORTHEASTWARD ACROSS
NORTHEASTERN WY AND INTO WESTERN SD AS WEAK UPPER LEVEL ENERGY
PASSES AROUND THE RIDGE ACROSS CO...WY...AND INTO THE NORTHERN
PLAINS. CAPE IS HIGHEST TO THE EAST OF THE BOUNDARY THIS AFTERNOON
AND EVENING...WITH VALUES UP TO AROUND 4000 J/KG ACROSS FAR
NORTHEASTERN WY AND WESTERN SD. HOWEVER...STRONG CAP WILL BE IN
PLACE OVER MUCH OF WESTERN SD...WITH CAP THE WEAKEST OVER EASTERN
WY IN CLOSER VICINITY TO THE BOUNDARY. THERE IS POTENTIAL FOR
SEVERE STORMS...AND A WATCH HAS BEEN ISSUED FOR NORTHEASTERN WY
AND FAR WESTERN SD. THE MAIN THREATS FROM ANY STRONGER STORMS
WOULD BE LARGE HAIL AND STRONG WIND GUSTS. STORMS WILL LIKELY
DISSIPATE AS THEY MOVE FURTHER EAST ACROSS THE REGION LATER THIS
EVENING. MILD TEMPERATURES WILL CONTINUE TONIGHT WITH LOWS IN THE
60S AND LOWER 70S.

FRONTAL BOUNDARY WILL PROGRESS SLOWLY EAST INTO THE BLACK HILLS
AREA BY TUESDAY MORNING AND THEN GENERALLY STALL OUT OVER THE AREA
IN THE MORNING. FRONT WILL THEN MOVE SLOWLY EAST ACROSS WESTERN
SD IN THE AFTERNOON...BRINGING A MUCH DRIER AIRMASS EASTWARD.
THERMAL RIDGE WILL BE IN PLACE ACROSS FAR NORTHEASTERN WY AND
WESTERN SD DURING THE AFTERNOON...WITH 850MB TEMPERATURES
APPROACHING +35C. AS FRONT MOVES EASTWARD...WINDS WILL BECOME
SOUTHWESTERLY BEHIND THE FRONT AND INCREASE...ALLOWING VERY WARM
AIR TO MIX DOWN TO THE SURFACE AND LOWER DEWPOINTS SUBSTANTIALLY.
RED FLAG CONDITIONS WILL DEVELOP BY EARLY AFTERNOON ACROSS MUCH OF
THE WARNED AREA. HIGHS WILL GENERALLY RANGE FROM 98 TO 108 ON THE
PLAINS...WITH 90S OVER THE BLACK HILLS. HAVE DECIDED TO ISSUE A
HEAT ADVISORY FOR MUCH OF THE WESTERN AND SOUTH CENTRAL SD PLAINS
FOR THE AFTERNOON AS HEAT INDICES WILL REACH 100+. A FEW SHOWERS
AND THUNDERSTORMS ARE POSSIBLE AGAIN AS THE FRONT MOVES EAST IN
THE AFTERNOON AND EVENING...BUT THEY WOULD BE HIGH BASED AND
LIKELY ISOLATED.

A COOL FRONT WILL MOVE THROUGH THE AREA TUESDAY NIGHT...BRINGING
BREEZY/WINDY CONDITIONS TO MUCH OF THE PLAINS OVERNIGHT...
ESPECIALLY THE NORTHWESTERN AND WEST CENTRAL SD PLAINS. WEDNESDAY
LOOKS TO BE MOSTLY SUNNY AND NOT AS HOT. HIGHS WILL BE IN THE 80S
AND LOWER 90S. THERE LOOKS TO BE A MINIMAL CHANCE FOR A SHOWER OR
THUNDERSTORM OVER THE AREA DURING THE AFTERNOON AND EVENING...BUT
WITH MINIMAL INSTABILITY IN PLACE AND NO SHORTWAVE OF SIGNIFICANCE...
WILL KEEP FORECAST DRY FOR NOW.

EXTENDED...LONG TERM GUIDANCE IN GOOD AGREEMENT BY KEEPING UPPER
LEVEL RIDGE IN PLACE OVER THE CENTRAL US. SOME FLUCTUATIONS IN
AMPLITUDE WILL OCCUR AS WEAK WAVES MOVE ALONG THE PERIPHERY OF RIDGE
ACROSS MT/ND/CANADIAN BORDER...WHICH MAY BRING A FEW -TSRA TO THE
AREA...BUT IT WILL LARGELY REMAIN DRY. TEMPERATURES WILL CLIMB BACK
WELL INTO THE 90S.

&&

.AVIATION...18Z TAFS
SCT-BKN CU DECK AROUND 4KFT IS EXPECTED ON THE SD PLAINS THROUGH
EARLY EVENING. ELSEWHERE...VFR CONDITIONS WILL PERSIST THROUGH THIS
EVENING. ISOLATED/SCATTERED -TSRA WILL DEVELOP WITH ERRATIC GUSTY
WINDS NEAR ANY STORMS AS WELL AS LOCALIZED MVFR CIGS. CONVECTION
WILL SLOWLY SLIP NORTH OVERNIGHT. BEST CHANCE AT THE KGCC TERMINAL
SO WILL MENTION THERE. LATE TONIGHT/EARLY TUESDAY
MORNING...PERSISTENT UPSLOPE FLOW MAY BRING MVFR VSBYS DUE TO BR ON
THE SD PLAINS.

&&

.FIRE WEATHER...AN UPPER LEVEL RIDGE WILL BREAK DOWN TUESDAY AS A
STRONG SURFACE TROUGH CROSSES THE FORECAST AREA. TEMPERATURES WILL
BE IN THE 90S TO AROUND 105 DEGREES...GUSTY SOUTHWESTERLY WINDS WILL
DEVELOP BEHIND THE TROUGH...AND LOW RELATIVE HUMIDITIES ARE
EXPECTED. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WITH
THE RED FLAG WARNING CONTINUING FOR TUESDAY.

&&

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...RED FLAG WARNING FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY
     NIGHT FOR BADLANDS AREA-NORTHERN BLACK HILLS-NORTHWESTERN
     SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS-SOUTHWESTERN SOUTH
     DAKOTA.

     HEAT ADVISORY FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/
     TUESDAY FOR BENNETT-CUSTER CO PLAINS-HAAKON-JACKSON-
     MELLETTE-NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-
     PERKINS-SHANNON-SOUTHERN MEADE CO PLAINS-TODD-TRIPP-ZIEBACH.

WY...RED FLAG WARNING FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY
     NIGHT FOR LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-
     NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WYOMING BLACK HILLS.

&&

SHORT TERM...26
LONG TERM....HELGESON
AVIATION...HELGESON
Hazardous weather outlook, Jun 25, 2:35 PM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
235 PM MDT MON JUN 25 2012

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-261300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
235 PM MDT (335 PM CDT) MON JUN 25 2012

...RED FLAG WARNING FOR NORTHEAST WYOMING AND FAR WESTERN SOUTH
DAKOTA TUESDAY...
...HEAT ADVISORY FOR MOST OF WESTERN SOUTH DAKOTA TUESDAY
AFTERNOON AND EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTHEASTERN
WYOMING THIS AFTERNOON AND OVER NORTHEASTERN WYOMING AND WESTERN
SOUTH DAKOTA TONIGHT. ANY STORM COULD CONTAIN HAIL AND GUSTY WINDS.

LATE THIS AFTERNOON AND THIS EVENING...THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS OVER NORTHEASTERN WYOMING AND FROM THE NORTHERN
BLACK HILLS INTO FAR NORTHWEST SOUTH DAKOTA. LARGE HAIL WILL BE A
THREAT...ESPECIALLY NEAR MONTANA. DAMAGING WINDS WILL ALSO BE
POSSIBLE OVER NORTHEASTERN WYOMING...THE BLACK HILLS...AND FAR
NORTHWEST SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ABOVE AVERAGE TEMPERATURES ARE EXPECTED THROUGH THIS WEEK WITH
READINGS APPROACHING 100 DEGREES IN SPOTS ON TUESDAY. IT ALSO WILL
BE DRY AND BREEZY OVER NORTHEASTERN WYOMING AND WESTERN SOUTH
DAKOTA ON TUESDAY...AND THIS WILL CREATE ENHANCED FIRE DANGER. A
RED FLAG WARNING IS IN EFFECT FOR TUESDAY.

HEAT INDICES AROUND 105 DEGREES ARE EXPECTED TUESDAY AFTERNOON AND
EARLY EVENING OVER MOST OF WESTERN SOUTH DAKOTA.

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THIS WEEK. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Special weather statement, Jun 25, 5:00 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
500 PM MDT MON JUN 25 2012

WYZ054-252345-
NORTHERN CAMPBELL WY-
500 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMPBELL COUNTY UNTIL 545
PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF WYODAK...OR 10 MILES NORTHEAST
OF DOWNTOWN GILLETTE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN CAMPBELL COUNTY NORTHEAST OF GILLETTE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4463 10527 4440 10508 4430 10547 4447 10556
TIME...MOT...LOC 2300Z 248DEG 14KT 4442 10539

HELGESON
Special weather statement, Jun 25, 5:05 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
505 PM MDT MON JUN 25 2012

SDZ027-029-041-252345-
FALL RIVER SD-SOUTHERN BLACK HILLS SD-SOUTHERN FOOT HILLS SD-
505 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FALL RIVER AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 545 PM MDT...

AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
MORRISEY TO 10 MILES SOUTHWEST OF PROVO...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  EDGEMONT...
  PROVO...
  ARDMORE...
  RUMFORD...
  DEWEY...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4299 10405 4301 10406 4357 10406 4364 10374
      4299 10346
TIME...MOT...LOC 2305Z 254DEG 27KT 4343 10430 4308 10388

HELGESON
Special weather statement, Jun 25, 5:19 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
519 PM MDT MON JUN 25 2012

SDZ012-024-025-260000-
BUTTE SD-NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-
519 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAWRENCE AND EXTREME
SOUTHWESTERN BUTTE COUNTIES UNTIL 600 PM MDT...

AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DOWNTOWN SPEARFISH...MOVING
NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEADWOOD...
  DOWNTOWN SPEARFISH...
  CENTRAL CITY...
  SAINT ONGE...
  WHITEWOOD...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 5 AND
28...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4447 10357 4444 10357 4433 10382 4443 10404
      4467 10390
TIME...MOT...LOC 2319Z 219DEG 6KT 4445 10391

HELGESON
Local storm report, Jun 25, 5:45 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
545 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     4 WSW VALE              44.60N 103.47W
06/25/2012  E60 MPH          MEADE              SD   TRAINED SPOTTER

            BROKE A LARGE BRANCH OFF A TREE

&&

POJORLIE
Local storm report, Jun 25, 5:48 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
548 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     EDGEMONT                43.30N 103.83W
06/25/2012  E60 MPH          FALL RIVER         SD   TRAINED SPOTTER

&&

JBARDALA
Local storm report, Jun 25, 5:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
549 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     1 NNW ARDMORE           43.04N 103.67W
06/25/2012  E60 MPH          FALL RIVER         SD   TRAINED SPOTTER

            TREE DAMAGE

&&

JBARDALA

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:34 AM MDTRed Flag WarningUNR40 hr
Jun 25, 3:05 PM MDTHeat AdvisoryUNRBennett, Custer, Haakon, Jackson, Meade, Mellette and 6 more28 hr
Jun 25, 4:45 PM MDTSpecial Weather StatementUNRLawrence45 min
Jun 25, 5:05 PM MDTSpecial Weather StatementUNRFall River40 min
Jun 25, 5:19 PM MDTSpecial Weather StatementUNRLawrence41 min
Jun 25, 5:21 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River54 min
Jun 25, 5:43 PM MDTFlash Flood WarningUNRLawrence4 hr
Jun 25, 2:55 PM MDTSevere Thunderstorm WarningUNRCampbell46 min
Jun 25, 2:59 PM MDTSevere Thunderstorm WarningUNRCampbell61 min
Jun 25, 3:20 PM MDTSevere Thunderstorm WarningUNRCampbell44 min
Jun 25, 4:16 PM MDTSevere Thunderstorm WarningUNRWeston59 min
Jun 25, 5:00 PM MDTSpecial Weather StatementUNRCampbell45 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.